# SDR BAGA2024050800001

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N218BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55184
- Aircraft time: 4,394 hours, 1,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 68331102
- Part serial: 68331M8500
- Condition: No Test
- Location: R1 Door
- Part time: 4,394 hours, 1,781 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INADVERTENT SLIDE DEPLOYMENT THE R1 DOOR SLIDE DID NOT FUNCTION AS INTENDED.  AS THE SLIDE EXTENDED IT FLIPPED UPSIDE DOWN.  IT WAS UNCLEAR DURING THE INVESTIGATION IF THE TECHNICIAN MAY HAVE HELD THE DOOR WHILE THE SLIDE WAS DEPLOYING CAUSING THE ISSUE WITH PROPER DEPLOYMENT.
